Harun Karsli
Harun Karsli
Bolu Abant Izzet Baysal University Department of Mathematics
Verified email at ibu.edu.tr
Title
Cited by
Cited by
Year
Rate of convergence of new Gamma type operators for functions with derivatives of bounded variation
H Karsli
Mathematical and computer modelling 45 (5-6), 617-624, 2007
792007
Some approximation properties of q-Chlodowsky operators
H Karsli, V Gupta
Applied Mathematics and Computation 195 (1), 220-229, 2008
502008
Nonlinear integral operators with homogeneous kernels: pointwise approximation theorems
C Bardaro, G Vinti, H Karsli
Applicable Analysis 90 (3-4), 463-474, 2011
492011
Voronovskaya-type theorems for derivatives of the Bernstein-Chlodovsky polynomials and the Szász-Mirakyan operator
PL Butzer, H Karsli
Commentationes Mathematicae 49 (1), 2009
462009
On pointwise convergence of linear integral operators with homogeneous kernels
C Bardaro, G Vinti, H Karsli
Integral Transforms and Special Functions 19 (6), 429-439, 2008
442008
Convergence and rate of convergence by nonlinear singular integral operators depending on two parameters
H Karsli
Applicable Analysis 85 (6-7), 781-791, 2006
432006
On convergence of convolution type singular integral operators depending on two parameters
H Karsli, E Ibikli
Fasc. Math 38, 25-39, 2007
282007
Direct local and global approximation results for operators of Gamma type
H Karsli, A ÖZARSLAN
Hacettepe Journal of Mathematics and Statistics 39 (2), 241-253, 2010
252010
Rate of convergence of nonlinear integral operators for functions of bounded variation
H Karsli, V Gupta
Calcolo 45 (2), 87-98, 2008
232008
Rate of pointwise convergence of a new kind of gamma operators for functions of bounded variation
H Karsli, V Gupta, A Izgi
Applied mathematics letters 22 (4), 505-510, 2009
222009
On pointwise convergence of Mellin type nonlinear m-singular integral operators
C Bardaro, H Karsli, G Vinti
Comm. Appl. Nonlinear Anal 20 (2), 25-39, 2013
212013
Convergence rate of a new Bezier variant of Chlodowsky operators to bounded variation functions
H Karsli, E Ibikli
Journal of computational and applied mathematics 212 (2), 431-443, 2008
202008
Approximation properties of convolution type singular integral operators depending on two parameters and of their derivatives in L1 (a, b)
H Karsli, E Ibikli
Proc. 16th Int. Conf. Jangjeon Math. Soc 16, 66-76, 2005
192005
On the approximation properties of a class of convolution type nonlinear singular integral operators
H Karsli
Georgian Mathematical Journal 15 (1), 77-86, 2008
182008
On the rates of convergence of Bernstein–Chlodovsky polynomials and their Bézier-type variants
P Pych-Taberska, H Karsli
Applicable Analysis 90 (3-4), 403-416, 2011
172011
Some convergence results for nonlinear singular integral operators
H Karsli
Demonstratio Mathematica 46 (4), 729-740, 2013
152013
Some approximation properties by q-Szász-Mirakyan-Baskakov-Stancu operators
V Gupta, H Karsli
Lobachevskii Journal of Mathematics 33 (2), 175-182, 2012
152012
On approximation properties of non-convolution type nonlinear integral operators
H Karsli
Analysis in Theory and Applications 26 (2), 140-152, 2010
142010
Rate of convergence of Chlodowsky type Durrmeyer operators
E Ibikli, H Karsli
J. Inequal. Pure and Appl. Math 6 (4), 2005
142005
General Gamma type operators based on q-integers
H Karsli, PN Agrawal, M Goyal
Applied Mathematics and Computation 251, 564-575, 2015
132015
The system can't perform the operation now. Try again later.
Articles 1–20